Repositorio de producción científica de la Universidad de Sevilla

Null controllability of the heat equation with boundary Fourier conditions: the linear case

 

Advanced Search
 
Opened Access Null controllability of the heat equation with boundary Fourier conditions: the linear case
Cites

Show item statistics
Icon
Export to
Author: Fernández Cara, Enrique
González Burgos, Manuel
Guerrero Rodríguez, Sergio
Puel, Jean-Pierre
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2006-07
Published in: ESAIM: Control, Optimisation and Calculus of Variations, 12 (3), 442-465.
Document type: Article
Abstract: In this paper, we prove the global null controllability of the linear heat equation completed with linear Fourier boundary conditions of the form ∂y ∂n + β y = 0. We consider distributed controls with support in a small set and nonregular coefficients β = β(x, t). For the proof of null controllability, a crucial tool will be a new Carleman estimate for the weak solutions of the classical heat equation with nonhomogeneous Neumann boundary conditions.
Cite: Fernández Cara, E., González Burgos, M., Guerrero, S. y Puel, J. (2006). Null controllability of the heat equation with boundary Fourier conditions the linear case. ESAIM: Control, Optimisation and Calculus of Variations, 12 (3), 442-465.
Size: 250.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/41437

DOI: http://dx.doi.org/10.1051/cocv:2006010

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)